# SDR R61A20100483

- Difficulty date: October 8, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000173
- Aircraft time: 6,104 hours, 4,243 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RT OVERWING EXIT OPEN MSG IN FLIGHT.  MTX OPENED AND CLOSE RT /OW ESCAPE HATCH PER EMB AMM, ALL INDICATIONS WERE THEN NORMAL.  A/C WAS THEN RETURNED TO SERVICE.
